# SDR C2XA10R1155

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 22,793 hours, 12,175 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 02116677
- Condition: Failed
- Location: Nr 1
- Part time: 22,768 hours, 12,163 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2746 EWR-YQB FLIGHT CREW REPORTED NR 1 AIR DATA COMPUTER FAILED WITH A RED X OVER NR 1 TAPE.  CREW PERFORMED AIR RETURN TO EWR AND LANDED ACFT UNEVENFULLY.  EWR MX REMOVED AND REPLACED NR 1 ADC AND PERFORMED OPERATIONAL CHECK SUCESSFULLY WITH THE ACFT BEING APPROVED FOR RETURN TO SERVICE.
